# SDR MALA976271

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Contl Unit
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT PROP UNDERSPEED ON TAKEOFF.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED PROP DOME SEALS, PITCH CONTROL UNIT AND PROP OVERSPEED CONTROL UNIT.  OPS CHECKS GOOD.
